Cookies?
Library Header Image
LSE Research Online LSE Library Services

A linear bound on the diameter of the transportation polytope

van den Heuvel, Jan and Brightwell, Graham and Stougie, Leen (2006) A linear bound on the diameter of the transportation polytope. Combinatorica, 26 (2). pp. 133-139. ISSN 0209-9683

Full text not available from this repository.
Identification Number: 10.1007/s00493-006-0010-5
Item Type: Article
Official URL: http://link.springer.de/link/service/journals/0049...
Additional Information: © 2006 Springer
Subjects: Q Science > QA Mathematics
Sets: Departments > Mathematics
Date Deposited: 14 Aug 2008 12:31
Last Modified: 01 Oct 2010 09:07
URI: http://eprints.lse.ac.uk/id/eprint/15852

Actions (login required)

View Item View Item